# SDR ASAA2016092318117

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 33,983 hours, 10,292 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMS BLANK WITH FAIL LIGHT.  ACFT GROUNDED. ACCOMPLISHED B737-800 FIM 34-61 TASK 801 FMCS BITE AND FIM 34-61 TASK 807, ONLY LOGGED A PROGRAM FAULT, SUCCESSFUL GROUND VERIFICATION.
